# SDR HALA20240620164

- Difficulty date: June 18, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N220HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8872
- Aircraft time: 10,238 hours, 2,286 cycles
- Engine: Iae PW1133GAJM
- Engine time: 11,209 hours, 2,538 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Sensor
- Part number: UNKNOWN
- Condition: Faulted
- Location: Nr 2 Engine Oil
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - ENG2 OIL SENSOR FAULT ECAM CAME ON DURING ENGINE 2 START AND WENT AWAY JUST BEFORE COMPLETING ENGINE 2 START. DUE TO REPEAT WRITE- UP OF ENG 2 OIL SENSOR FAULT NEED TO REPLACE PHMU. FOUND INTERNAL FAULT/ SNSR INTERFACE FAIL CODE 773101. REOMVED AND REPLACED PHMU PER AMM 77-31-01. IDLE ENG RUN TEST OK.
